# SDR AALA202507216168

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: D5713019620100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE H2 ON ANGLE FITTING LOC ON EXTERNAL SKIN FR35 RH SIDE A ND STRG 30R LOWER FUSELAGE L= 0.068 IN. MAINTENANCE REPLACED ANGLE FITTING LOC ON EXTERNAL SKIN FR35 RH SIDE AND STRG 30R IAW EA 292392B.
